You are here: MIMS > EPrints
MIMS EPrints

2006.334: Cross Orbits

2006.334: Peter Rowley (2004) Cross Orbits. LMS J. Comput. Math., 7. pp. 219-265. ISSN 1461-1570

Full text available as:

PDF - Archive staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
369 Kb

Official URL: http://www.lms.ac.uk/jcm/7/lms2003-005/

Abstract

This paper contains a variety of results about the action of Conway's largest simple group upon the crosses in the Leech lattice. These results are tailor-made for use in 'A Monster Graph, I' (Proc. London Math. Soc. (3) 90 (2005) 42–60), where a graph related to the Monster simple group is studied.

Item Type:Article
Subjects:MSC 2000 > 20 Group theory and generalizations
MSC 2000 > 51 Geometry (See also algebraic geometry)
MIMS number:2006.334
Deposited By:Miss Louise Stait
Deposited On:17 August 2006

Download Statistics: last 4 weeks
Repository Staff Only: edit this item